• Australian Government / Australia Council for the Arts
  • Brisbane Powerhouse Arts
  • Monday 22 Feb

    Day 1:

    The opening day of APAM 2016 featuring the welcome lunch, keynote event, opening ceremony and showcases not to be missed.

  • Tuesday 23 Feb

    Day 2:

    Come and be part of The Exchange, hosted at our hotel partner, Sofitel Brisbane Central. APAM's program of over 20 on-display booths, speed dating, pecha kucha style sessions and panel discussions will begin at 9am before our shuttle bus service will transfer everyone to our first day of exciting showcases at QPAC.

  • Wednesday 24 Feb

    Day 3:

    Begin your day at the Sofitel Brisbane Central with a quick-fire guide to international touring and collaborating at the APAM 2016 Round Tables. The afternoon at Brisbane Powerhouse will bring you works-in-development pitches and a night of music on the Turbine Platform.

  • Thursday 25 Feb

    Day 4:

    Our last morning of The Exchange is your final chance to visit the on-display booths and explore some of the artists, companies, collectives and funding agencies promoting their work. Then join us from 1pm at QPAC for showcases from leading Australian artists and companies.

  • Friday 26 Feb

    Day 5:

    APAM isn't over yet! Day 5 of APAM at the Judith Wright Centre will be your only chance to witness showcases of large-scale works as well as transformative performances of theatre, music and dance. Use this final opportunity for conversations and networking throughout the morning and afternoon before Brisbane Powerhouse will send you off with a very special goodbye.

Day 1 22 February

Welcome to APAM 2016!

APAM will take place on the Ancestral Home Lands of the Turrbal, Ugarapul/Yugarapul and Jagera Peoples, the Traditional Custodians of the Brisbane region. Join us at Brisbane Powerhouse from 9am when doors and registrations will open. Delegates will be able to get The Low Down from 10.30am giving you all the necessary information to help navigate the event before welcome activities and official program begins at midday. 

Daily Schedule

22 February

Exchange

APAM'S ARTISTS IN RESIDENCE

Various times @ Various venues throughout APAM

Drawing inspiration from our Welcoming Words Keynote provocation on ideas around legacy, self-definition and civic significance, APAM is thrilled to welcome three Artists in Residence.

Exchange

OUTSIDE EYES - EXPANDING THE CONVERSATION WITH ABC'S RADIO NATIONAL

Various times @ Various venues throughout APAM

Sharing the ideas and conversations of APAM 2016 on Radio National.

Exchange

TEMPORARY SHELTER

9:00am - 10:00pm @ HQ - Graffiti Room, Brisbane Powerhouse

Temporary Shelter is about finding our way in uncertain times. Drop into Temporary Shelter HQ to meet, download and discuss ideas big and small.

Exchange

THE LOW DOWN

75 minutes » 10:30am - 11:45am @ Turbine Platform, Brisbane Powerhouse

The Low Down is an informal get together offering delegates a comprehensive outline of the 2016 program, venues and other information.

Exchange

WELCOMING WORDS - APAM'S KEYNOTE EVENT

90 minutes » 12:00pm - 1:30pm @ Powerhouse Theatre, Brisbane Powerhouse

Four dynamic international artistic leaders address the ways they define themselves in relation to personal identity, community and art.

Exchange

BRISBANE'S BIG BACKYARD BBQ

2 hours » 1:30pm - 3:30pm @ New Farm Park, Brisbane Powerhouse

This meet, greet and eat event offers the perfect opportunity to get to know the artists, presenters, producers and managers that you'll be sharing the next five days with in an informal and relaxed environment.

Dance , Showcase

DJUKI MALA

Djuki Mala

30 minutes » 4:00pm - 4:30pm @ Powerhouse Theatre, Brisbane Powerhouse

Djuki Mala are a young Indigenous dance group who combine their own traditional Yolgnu culture and dance with pop culture.

Exchange

APAM 2016 OPENING CEREMONY

60 minutes » 5:00pm - 6:00pm @ New Farm Park, Brisbane Powerhouse

A Traditional Protocol to officially welcome visiting dignitaries and First Nations people by the local host Clan Groups.

Dance , Showcase

DOUBLE BLIND

Stephanie Lake Company

60 minutes » 6:30pm - 7:30pm @ Powerhouse Theatre, Brisbane Powerhouse

Stephanie Lake's physical dance work Double Blind explores the nature of experimentation across art, choreography, science and psychology.

Theatre , Showcase

UPSIDEDOWNINSIDEOUT

one step at a time like this

40 minutes » 6:30pm - 9:00pm @ Brisbane Powerhouse
Monday, Wednesday and Friday - at varying times

Join an imaginary girl and her interactive book and films on an adventure into the secret heart of an arts centre.

Exchange

FUNCTION: OPENING NIGHT CELEBRATION

2 hours » 7:30pm - 9:30pm @ Brisbane Powerhouse

APAM takes over Brisbane Powerhouse for a special opening celebration and networking party proudly hosted by the Australia Council for the Arts.

Exchange

APAM'S LATE NIGHT HOTSPOT

10:00pm - 11:59pm @ Sonny's House of Blues, Brisbane City

After a day at the market, it's time to kick back and relax - no WiFi here!